# SDR FDEA2020022870413

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 652532090710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN CARGO DOOR INTERIOR SKIN AFT LOWER WEB HAS PROTUDING DENT. REMOVED AND REPLACED MAIN CARGO DOOR INTERIOR AFT LOWER WEB IAW B757 SRM 51-4  40  40-02, BOEING DWG 65-49309 REV D, AND B757 SRM 51-20-01
